# SDR 00FDEA00886

- Difficulty date: December 19, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

00-365  FLT 1239/19 AIR TURN-BACK SEA.  AC WILL NOT PRESSURIZE.  WITH REF TO B727-200 MM 21-31-00-0 INSP AIRFRAME.  RESET & PRESSURE TEST C/W CHECKS OK.
